# SDR DALA14001983217

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,973 hours, 30,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND EMERGENCY LIGHT AT SEAT 13C INOPERATIVE.  MAINTENANCE REPLACED LIGHT SOCKET ASSY AND CHECKED NORMAL.
